Andrei Volodin
Andrei Volodin
Verified email at uregina.ca - Homepage
Title
Cited by
Cited by
Year
On complete convergence for widely orthant-dependent random variables and its applications in nonparametric regression models
X Wang, C Xu, TC Hu, A Volodin, S Hu
Test 23 (3), 607-629, 2014
1092014
Applications of the Rosenthal-type inequality for negatively superadditive dependent random variables
A Shen, Y Zhang, A Volodin
Metrika 78 (3), 295-311, 2015
752015
Mean convergence theorems and weak laws of large numbers for weighted sums of random variables under a condition of weighted integrability
MO Cabrera, AI Volodin
Journal of Mathematical Analysis and Applications 305 (2), 644-658, 2005
662005
A note on complete convergence for arrays
TC Hu, D Szynal, AI Volodin
Statistics & Probability Letters 38 (1), 27-31, 1998
60*1998
On the complete convergence for arrays of rowwise extended negatively dependent random variables
D Qiu, P Chen, RG Antonini, A Volodin
Journal of the Korean Mathematical Society 50 (2), 379-392, 2013
552013
On complete convergence for arrays of rowwise independent random elements in Banach spaces
TC Hu, A Rosalsky, D Szynal, AI Volodin
Stochastic analysis and applications 17 (6), 963-992, 1999
531999
Limiting behaviour of moving average processes under φ-mixing assumption
P Chen, TC Hu, A Volodin
Statistics & Probability Letters 79 (1), 105-111, 2009
512009
More on complete convergence for arrays
SH Sung, AI Volodin, TC Hu
Statistics & probability letters 71 (4), 303-311, 2005
502005
Robust weighted likelihood estimation of exponential parameters
ES Ahmed, AI Volodin, AA Hussein
IEEE Transactions on reliability 54 (3), 389-395, 2005
472005
Weak laws of large numbers for arrays under a condition of uniform integrability
SH Sung, S Lisawadi, A Volodin
Journal of the Korean Mathematical Society 45 (1), 289-300, 2008
462008
On complete convergence for arrays of row-wise negatively associated random variables
P Chen, TC Hu, X Liu, A Volodin
Theory of Probability & Its Applications 52 (2), 323-328, 2008
462008
On convergence properties of sums of dependent random variables under second moment and covariance restrictions
TC Hu, A Rosalsky, A Volodin
Statistics & Probability Letters 78 (14), 1999-2005, 2008
412008
Parametric estimation for the Birnbaum-Saunders lifetime distribution based on a new parametrization
SE Ahmed, K Budsaba, S Lisawadi, A Volodin
Thailand Statistician 6 (2), 213-240, 2008
392008
Complete convergence and complete moment convergence for arrays of rowwise END random variables
Y Wu, M Ordˇ˝ez Cabrera, A Volodin
Glasnik matematički 49 (2), 447-466, 2014
382014
On complete convergence for arrays
VM Kruglov, AI Volodin, TC Hu
Statistics & Probability Letters 76 (15), 1631-1640, 2006
382006
On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes
SE Ahmed, RG Antonini, A Volodin
Statistics & probability letters 58 (2), 185-194, 2002
382002
On the strong rates of convergence for arrays of rowwise negatively dependent random variables
Q Dehua, KC Chang, RG Antonini, A Volodin
Stochastic Analysis and Applications 29 (3), 375-385, 2011
372011
On the almost sure growth rate of sums of lower negatively dependent nonnegative random variables
O Klesov, A Rosalsky, AI Volodin
Statistics & Probability Letters 71 (2), 193-202, 2005
352005
Convergence of series of dependent φ-subgaussian random variables
RG Antonini, Y Kozachenko, A Volodin
Journal of mathematical analysis and applications 338 (2), 1188-1203, 2008
342008
On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements
TC Hu, D Li, A Rosalsky, AI Volodin
Theory of Probability & Its Applications 47 (3), 455-468, 2003
342003
The system can't perform the operation now. Try again later.
Articles 1–20